|feeling hot and diarrhea from HIV meds?
Apr 18, 2001
Is it normal with hiv pos to wake up feeling hot but have no fever. I am undetectible with tcells at 480. Also with combivir and viracept does the diahrea ever go away? and if not is it bad for you? Could it lead to something else?
Response from Dr. Feinberg
It is normal for some people to feel hot without registering a fever. The diarrhea associated with nelfinavir (Viraaacept) usually goes away or at lerast gets better with time for most people, but some individuals have persistent diarrhea. While this is not harmful in itself and doesn't lead to "anything else", it sure is a pain in the .... to have to run to a bathroom wherever you are. Options for such individuals include chronic use of antimotility agents such as diphenoxylate (Lomotil) or loperamide (Imodium) to control the diarrhea, or switching to a different drug.
Maximum time of the HIV antibody production?
how often to take Viracept?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.